Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 954717, 10 pages
http://dx.doi.org/10.1155/2013/954717
Research Article

Three-Dimensional Biorthogonal Divergence-Free and Curl-Free Wavelets with Free-Slip Boundary

School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 17 August 2013; Accepted 16 November 2013

Academic Editor: Antonio J. M. Ferreira

Copyright © 2013 Yingchun Jiang and Qingqing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the construction of divergence-free and curl-free wavelets on the unit cube, which satisfies the free-slip boundary conditions. First, interval wavelets adapted to our construction are introduced. Then, we provide the biorthogonal divergence-free and curl-free wavelets with free-slip boundary and simple structure, based on the characterization of corresponding spaces. Moreover, the bases are also stable.